# SDR UPS07450412

- Difficulty date: July 27, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Damaged
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON CLIMBOUT THE FWD PANEL FIRE DETECTION LIGHT WAS FLICKERING; NR 4 ENGINE NACELLE TEMP IND -A- WAS FLICKERING FROM 0 TO 9 AT SAME TIME & RATE AS FIRE DETECTION LIGHT.  THIS IS INTERMITTENT; SELECTED LOOP-B.  THE SYSTEM TEST AND WORKS.  FOUND ALL ENG LOOP -A- MODULE HEAT DAMAGED.  REMOVED AND REPLACED PER MM 26-11-03.  OPS CHECK GOOD.
